MathSciNet Relay Station
MathSciNet bibliographic data
MR2076781 46E35 (42C40)
Moritoh, Shinya; Yamada, Tomomi Two-microlocal Besov spaces and wavelets. Rev. Mat. Iberoamericana 20 (2004), no. 1, 277–283.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement